# SDR ARWA000302

- Difficulty date: March 18, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 37519251
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MHLM - FLT 541 - ON POST FLIGHT, FOUND NR 1 ENGINE LOWER REVERSER TRACK DAMAGED.  TROUBLESHOT AND FOUND THAT THE LOWER TRACK FORWARD YOKE ASSY EYEBOLT SEPARATED FROM ENGINE CASE ATTACH POINT.  NO OTHER DAMAGE TO THE ENGINE.  REMOVED AND REPLACED LOWER TRACK AND YOKE ASSY OPS NORMAL IAW MM 78-30-00.  (M)
